# SDR UPS02239769

- Difficulty date: October 3, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR CENTER SECTION REAR SPAR WEB SPLICE REPAIR, ADDITIONAL CORROSION WAS NOTED ON UPPER CHORD INBOARD OF LBL 34.20.  WEB, CHORD, SPLICE AND STIFFENERS FABRICATED IAW DRG NR 65C21531 REPAIR COMPLETED IAW SMRO EO 2002-052-013.  UPS ENG FILE NR B727-5710-177 09-A.
